MathSciNet Relay Station
MathSciNet bibliographic data
MR511028 (58 #23337) 42A68 (12B40)
Robert, Alain A short proof of the Fourier inversion formula. Proc. Amer. Math. Soc. 59 (1976), no. 2, 287–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement